Cookies?
Library Header Image
LSE Research Online LSE Library Services

The martingale property in the context of stochastic differential equations

Ruf, Johannes (2015) The martingale property in the context of stochastic differential equations. Electronic Communications in Probability, 20 (34). pp. 1-10. ISSN 1083-589X

Full text not available from this repository.

Identification Number: 10.1214/ECP.v20-3449

Abstract

This note studies the martingale property of a nonnegative, continuous local martingale Z, given as a nonanticipative functional of a solution to a stochastic differential equation. The condition states that Z is a (uniformly integrable) martingale if and only if an integral test of a related functional holds.

Item Type: Article
Official URL: http://www.imstat.org/ecp/
Additional Information: © 2015 Institute of Mathematical Statistics
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 11 Oct 2017 11:21
Last Modified: 15 Jan 2018 15:17
URI: http://eprints.lse.ac.uk/id/eprint/84585

Actions (login required)

View Item View Item